Can you help? I received my new glasses today. I have astigmitizem in my right eye. My vision is good with the new prescription but up close everything looks as though it's going on an incline uphill and to the right. Is this normal and I just need time to get used to? Thank you!
No, something is off and causing distortion. It could mean your prescription is off, the glasses weren't made correctly, or the difference between the two eyes is significant enough for your brain to not like the correction. Go back and have them check to see what is causing it.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.